MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform displayed user advisory (ua) 41 (patient temperature sensor failure) error message was confirmed in the archive review and during the initial functional testing.Temperature sensor cable was replaced to remedy the fault.Visual inspection was performed and found no physical damage to the autopulse platform.As part of routine service during testing, the platform was examined and unrelated to the reported complaint, encoder drive shaft does not rotate smoothly, exhibits binding and resistance.The sticky clutch plate was deburred.Following the repair, the platform passed all functional testing criteria and met all required specifications.During functional testing, the platform displayed (ua) 41 upon powering up, thus confirmed the reported complaint.Review of the archive data indicated multiple error messages user advisory (ua) 41 occurred on (b)(6) 2018, rather than on the reported event date given by the customer of (b)(6) 2018.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) displayed user advisory (ua) 41(patient temperature failure) error message.Additionally, customer requested preventive maintenance for the platform.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7887295
Report Number3010617000-2018-00952
Device Sequence Number18875426
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1